Algunas consecuencias del teorema de Krasnoelski.

M. Arrate Peña; F. Sáiz Zaldo

Gaceta Matemática (1977)

  • Volume: 29, Issue: 1-2, page 3-6
  • ISSN: 0016-3805

How to cite


Arrate Peña, M., and Sáiz Zaldo, F.. "Algunas consecuencias del teorema de Krasnoelski.." Gaceta Matemática 29.1-2 (1977): 3-6. <>.

author = {Arrate Peña, M., Sáiz Zaldo, F.},
journal = {Gaceta Matemática},
language = {spa},
number = {1-2},
pages = {3-6},
title = {Algunas consecuencias del teorema de Krasnoelski.},
url = {},
volume = {29},
year = {1977},

AU - Arrate Peña, M.
AU - Sáiz Zaldo, F.
TI - Algunas consecuencias del teorema de Krasnoelski.
JO - Gaceta Matemática
PY - 1977
VL - 29
IS - 1-2
SP - 3
EP - 6
LA - spa
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.